MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ MICROPORE¿ PAPER TAPE; TAPE AND BANDAGE, ADHESIVE

3M HEALTH CARE 3M¿ MICROPORE¿ PAPER TAPE; TAPE AND BANDAGE, ADHESIVE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Peeling (1999); Skin Irritation (2076); Patient Problem/Medical Problem (2688)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter occupation not provided.Reported from children's burn unit.No lot number, questionnaire or picture was available.Three attempts have been made to contact customer for additional information.To date, no additional information has been received.It was described that a blister developed presumably in the application area of micropore.Probably upon removal; skin loss was observed.The depth of the wound is unknown; however, skin grafting was alleged to treat the injury.Usually if skin tears appear, only the dermis, sometimes also parts or the complete dermis may be removed.These cases are quite rare and if they appear, they are typically in elderly populations with fragile and atrophic skin may be affected.End of report.
 
Event or Problem Description
An eu regulatory authority in (b)(6) reported a customer alleged on (b)(6) 2019 they applied 3m¿ micropore¿ tape 1530-1 on their child at home.Patient specifics are not available.Location where the tape was applied, the length of time it was on the child and indication was not provided.Symptoms alleged included blistering and full thickness wounds.Unknown if there was difficulty removing the tape.Reporter alleged patient required medical intervention that included debridement and skin graft.Current status of patient was reported as "continuing".History of allergies and skin sensitivities are unknown.No further information was provided.

Brand Name
3M¿ MICROPORE¿ PAPER TAPE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul, mn
MDR Report Key9829558
Report Number2110898-2020-00008
Device Sequence Number2896138
Product Code KGX
UDI-Device Identifier30707387065974
UDI-Public30707387065974
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1530-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2019
Initial Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;